Phentermine headache What causes headaches

Phentermine headache ، Headache is one of the most common side effects . In fact, almost half of those who filled out our new user survey claimed to suffer this side effect. The pain can be caused both by the pills and by the change of life habits. But no matter what the cause, even the slightest headache can have a big impact on your quality of life. Therefore, we are here to help you understand what the possible causes and solutions of this side effect may be!

phentermine headache

IMPORTANT NOTICE: Mild headaches are a common side effect of Phentermine. Anyway, if your headache is severe or persistent, check with the doctor immediately. This pain could be a symptom of a much more serious illness.

Who gets a headache when taking phentermine?

Although not everyone who takes phentermine has a headache, it is one of the most common side effects of this medication. New consumers and those who consume other substances at the same time as phentermine, are the ones who are more in danger of having a headache, as well as other side effects.

New consumers

Headache – and other side effects in general – are common when you start taking phentermine. This occurs because the body needs time to adjust to the effects of the medication. As with other chemicals, there are people who suffer most from the side effects of Phentermine. Therefore, if you are especially sensitive, you may have a headache as part of the process of adapting your body to the new medication.

However, if your headache is very severe or very persistent (more than a couple of days), it is a good idea to talk to your doctor. You may be advised to lower your initial dose of phentermine , or adapt your itinerary. This change can help you enjoy the effects of Phentermine without experiencing too much side effects. Phentermine can be very effective even if you take lower doses, so you should not worry about it stopping working. However, you should never change the dose without first consulting your doctor.

Tobacco and drink

The lifestyle we lead can also increase the risk of suffering a headache when we take phentermine. Because of the chemical interactions between substances, phentermine users who smoke, consume caffeine or drink alcohol are more likely to suffer from headaches. The increased risk of side effects explains why it is recommended to avoid these substances while taking phentermine.

The alcohol and phentermine not be mixed because they can be a problem (and potentially dangerous) combination. Alcohol interacts with phentermine and increases dizziness and sleep, and also causes stress on the organs. In addition, it can also help raise blood pressure. Consequently, you should avoid it while taking phentermine.

The other two substances – caffeine and nicotine – are stimulants, it is not advisable to combine phentermine with any type of stimulant because the medication already contains a very powerful stimulant. Users who choose to combine it with external stimulants are more likely to suffer negative side effects, and that includes headache.

 

What causes the headache?

It can occur for several reasons and it is difficult to identify the specific cause of each headache. In any case, it is important to know the possible reasons. Then we talk about the most common causes, are related to both medication and lifestyle change.

Stimulating
One of the main reasons why Phentermine causes headache is because of its stimulant effects. Phentermine is a sympathomimetic amine, and therefore, creates in the body an effect similar to the adrenaline rush that we experience when we have a “defense or flight” response. One of the main effects of this response is the vasoconstriction or narrowing of the blood vessels in the skeletal, heart, lung or brain muscles. The chemical changes associated with this simulated stress response also cause the heart to beat more quickly to transport the oxygen and nutrients the muscles need. As a result, many Phentermine users experience a rise in tension and an increase in heart rate after taking the medication. These cardiovascular changes They are the main reason why it is so dangerous to take Phentermine if you have a history of heart disease or high blood pressure.

The commented thing would also be the explanation of the headache. Just as taking too much caffeine can cause headaches, the same goes for Phentermine. When the cerebral arteries dilate (as part of the “defense or flight” response), the blood pressure increases in the brain. Although the brain tissue does not cause pain, the expansion of the blood vessels surrounding the nerves sends signals to your head. These signs may be responsible for the headache associated with Phentermine.

If you are taking a high dose of phentermine and the headache (or other side effect) does not go away, we recommend that you talk to your doctor to lower the dose. You should never change the dose of Phentermine without consulting it before.

Dehydration

Another important cause of the headache related to phentermine is dehydration. As your doctor will have told you, it is very important to drink plenty of water while taking phentermine. Being well hydrated is important to protect the kidneys, control cravings and moisturize the skin. It is also useful to reduce the side effect of dry mouth (xerostomia) . Although xerostomia is not a consequence of dehydration, not drinking enough water worsens the situation.

Since the need to drink fluids increases when we take phentermine, it is easy to fall into dehydration. Also, even if you are not taking phentermine, dehydration can cause a headache. The lack of sufficient fluid results in the tissues and blood vessels contracting, it also causes electrolyte imbalances, and both trigger pain signals. Therefore, the way to prevent and treat this side effect is to consume enough fluids. You should try to drink enough to maintain the color of your urine in a light yellow tone and your tissues properly hydrated. When you feel that you are going to suffer a headache episode, drink 2-3 glasses of water right away. If the pain is a result of dehydration, this should alleviate it after 30 minutes and in a period of up to 3 hours. Remember that drinks that contain alcohol or caffeine dehydrate you even more, so we recommend drinks without sugar or caffeine to hydrate well.